# SDR V0XD20150831169

- Difficulty date: August 30, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 27,541 hours, 20,203 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Fitting
- Condition: Corroded
- Location: Galley
- Part time: 27,541 hours, 20,203 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CORRODED FLOOR FITTINGS ON GALLEY 1.  R & R THREE FLOOR FITTINGS PN CD8P2019-7C-760, PN CDSP2019-7C-760 & PN A661091-1 IAW CMM 25-33-42.
